# SDR 2003UALA00423

- Difficulty date: May 9, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 48,145 hours, 7,791 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD UPPER CORNER OF DOOR 2R AND 2L INOP.  REPLACED BATTERY CHARGER AND BATTERY PACK ASSEMBLY.
